MAUDE Adverse Event Report: 3M HEALTH CARE 3M TRANSPORE SURGICAL TAPE; TRANSPORE¿ TAPE

3M HEALTH CARE 3M TRANSPORE SURGICAL TAPE; TRANSPORE¿ TAPE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Local Reaction (2035); Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 02/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number not provided therefore unable to determine expiration date.Lot number not provided therefore unable to determine manufacture date.No sample has been received for analysis.The 2-year complaint history was reviewed for the product's global sales code mgs.No trends were observed.3m will continue to monitor.
 
Event or Problem Description
A female customer alleged that her 10 years old daughter had a severe allergic reaction to the 3m¿ transpore¿ surgical tape.Her daughter had a wart infection.She applied an over the counter wart medicine (medication unspecified) to the area before she applied the transpore tape.The tape was applied to her left inner thigh.She used the bandage for 3 consecutive days.The tape was in place for about 16-24 hours and was changed daily.She first noticed the alleged injury on (b)(6) 2021.She alleged the area was red, bubbly and looked like a blister.She treated the areas with a steroid cream (triamcinolone acetonite ointment) that was prescribed by the doctor.The alleged injury is resolving.She reported that her daughter is allergic to hay fever and had a past allergic reaction to latex tape after routine infant immunization.No medical history reported.

Brand Name
3M TRANSPORE SURGICAL TAPE
Common Device Name
TRANSPORE¿ TAPE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key11530090
Report Number2110898-2021-00020
Device Sequence Number5513113
Product Code KGX
UDI-Device Identifier30707387065950
UDI-Public30707387065950
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1527-1
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age10 YR